American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54C56) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Umed H. Karimov and Dusan Repovs. On suspensions of noncontractible compacta of trivial shape. Proc. Amer. Math. Soc. 127 (1999) 627-632. MR 1610792.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Tadashi Watanabe. A note on cohomological dimension of approximate movable spaces . Proc. Amer. Math. Soc. 123 (1995) 2883-2885. MR 1327050.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Bernd Günther and Jack Segal. Every attractor of a flow on a manifold has the shape of a finite polyhedron . Proc. Amer. Math. Soc. 119 (1993) 321-329. MR 1170545.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Manuel Alonso Morón. ${\bf N}$-compactness and shape . Proc. Amer. Math. Soc. 113 (1991) 545-550. MR 1065953.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Jung-In K. Choi. Cell-like maps that are shape equivalences . Proc. Amer. Math. Soc. 108 (1990) 1011-1018. MR 1038759.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] R. B. Sher and G. A. Venema. Finite-dimensional complement theorems: examples and results . Proc. Amer. Math. Soc. 103 (1988) 299-306. MR 938687.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] A. Koyama, S. Mardešić and T. Watanabe. Spaces which admit AR-resolutions . Proc. Amer. Math. Soc. 102 (1988) 749-752. MR 929015.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Mark Lynch. Whitney levels in $C\sb p(X)$ are ARs . Proc. Amer. Math. Soc. 97 (1986) 748-750. MR 846000.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Tatsuhiko Yagasaki. Maps which preserve ANRs . Proc. Amer. Math. Soc. 96 (1986) 689-692. MR 826503.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] R. J. Daverman. The $3$-dimensionality of certain codimension-$3$ decompositions . Proc. Amer. Math. Soc. 96 (1986) 175-179. MR 813833.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] R. B. Sher. A complement theorem for shape concordant compacta . Proc. Amer. Math. Soc. 91 (1984) 123-132. MR 735578.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Hisao Kato. A remark on refinable maps and calmness . Proc. Amer. Math. Soc. 90 (1984) 649-652. MR 733420.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] George Kozlowski, Jan van Mill and John J. Walsh. AR-maps obtained from cell-like maps . Proc. Amer. Math. Soc. 82 (1981) 299-302. MR 609671.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] P. F. Duvall and L. S. Husch. Fundamental dimension and suspension of approximate fibrations . Proc. Amer. Math. Soc. 79 (1980) 122-126. MR 560597.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] James E. Felt. $\varepsilon $-continuity and shape . Proc. Amer. Math. Soc. 46 (1974) 426-430. MR 0362206.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] James E. Felt. Homotopy groups of compact Hausdorff spaces with trivial shape . Proc. Amer. Math. Soc. 44 (1974) 500-504. MR 0346736.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] James Keesling. Continuous functions induced by shape morphisms . Proc. Amer. Math. Soc. 41 (1973) 315-320. MR 0334141.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] James Keesling. On the shape of torus-like continua and compact connected topological groups . Proc. Amer. Math. Soc. 40 (1973) 297-302. MR 0319140.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1